# SDR CA001101021

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AP RWD MESSAGE. TRANSFERED TO MANUAL FLIGHT. ON FLIGHT CONTROL SYNOPTIC PAGE, ONLY THE LEFT AILERON WAS DEFLECTING. THERE WAS THE FEELING OF A BLOCKAGE. AFTER PILOT TOOK OVER, HEAVY JERK DURING A LEFT TURN AND NORMAL FLIGHT AFTER. AILERON MOVES AGAIN.
